American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Mehmet Ünal and Aǧacık Zafer. Prescribed Asymptotic Behavior for Nonlinear Second-Order Dynamic Equations. Proceedings of Symposia in Pure Mathematics 87 365-376.
Book volume table of contents   
View Article: PDF

[2] M. N. Davletshin. Hill's formula for $g$-periodic trajectories of Lagrangian systems. Trans. Moscow Math. Soc. 74 (2013) 65-96.
Abstract, references, and article information
View Article: PDF

[3] Jitsuro Sugie, Yasuhisa Saito and Meng Fan. Global asymptotic stability for predator-prey systems whose prey receives time-variation of the environment. Proc. Amer. Math. Soc. 139 (2011) 3475-3483. MR 2813379.
Abstract, references, and article information   
View Article: PDF

[4] Jitsuro Sugie and Masakazu Onitsuka. Integral conditions on the uniform asymptotic stability for two-dimensional linear systems with time-varying coefficients. Proc. Amer. Math. Soc. 138 (2010) 2493-2503. MR 2607879.
Abstract, references, and article information   
View Article: PDF

[5] Feng Cao and Jifa Jiang. On the global attractivity of monotone random dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 891-898. MR 2566555.
Abstract, references, and article information   
View Article: PDF

[6] Bingwen Liu. Global stability of a class of non-autonomous delay differential systems. Proc. Amer. Math. Soc. 138 (2010) 975-985. MR 2566564.
Abstract, references, and article information   
View Article: PDF

[7] Jitsuro Sugie and Ayano Endo. Attractivity for two-dimensional linear systems whose anti-diagonal coefficients are periodic. Proc. Amer. Math. Soc. 137 (2009) 4117-4127. MR 2538573.
Abstract, references, and article information   
View Article: PDF

[8] Alexandre Cabot, Hans Engler and Sébastien Gadat. On the long time behavior of second order differential equations with asymptotically small dissipation. Trans. Amer. Math. Soc. 361 (2009) 5983-6017. MR 2529922.
Abstract, references, and article information   
View Article: PDF

[9] Jitsuro Sugie and Yuichi Ogami. Asymptotic stability for three-dimensional linear differential systems with time-varying coefficients. Quart. Appl. Math. 67 (2009) 687-705. MR 2588230.
Abstract, references, and article information
View Article: PDF

[10] Alexandre Cabot. Asymptotics for a gradient system with memory term. Proc. Amer. Math. Soc. 137 (2009) 3013-3024. MR 2506460.
Abstract, references, and article information   
View Article: PDF

[11] Martin Rasmussen. All-time Morse decompositions of linear nonautonomous dynamical systems. Proc. Amer. Math. Soc. 136 (2008) 1045-1055. MR 2361880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Maurizio Grasselli, Hana Petzeltová and Giulio Schimperna. A nonlocal phase-field system with inertial term. Quart. Appl. Math. 65 (2007) 451-469. MR 2354882.
Abstract, references, and article information
View Article: PDF

[13] Martin Rasmussen. Morse decompositions of nonautonomous dynamical systems. Trans. Amer. Math. Soc. 359 (2007) 5091-5115. MR 2320661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. V. Buldygin, O. I. Klesov and J. G. Steinebach. PRV property of functions and the asymptotic behaviour of solutions of stochastic differential equations. Theor. Probability and Math. Statist. 72 (2006) 11-25. MR 2168132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Freddy Dumortier. Asymptotic phase and invariant foliations near periodic orbits. Proc. Amer. Math. Soc. 134 (2006) 2989-2996. MR 2231624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Houbao Xu, Jingyuan Yu and Guangtian Zhu. Asymptotic property of a reparable multi-state device. Quart. Appl. Math. 63 (2005) 779-789. MR 2187931.
Abstract, references, and article information
View Article: PDF

[17] Adina Luminita Sasu and Bogdan Sasu. A lower bound for the stability radius of time-varying systems. Proc. Amer. Math. Soc. 132 (2004) 3653-3659. MR 2084088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Roswitha März and Antonio R. Rodríguez-Santiesteban. Analyzing the stability behaviour of solutions and their approximations in case of index-$2$ differential-algebraic systems. Math. Comp. 71 (2002) 605-632. MR 1885617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marta García-Huidobro, Raúl Manásevich and Cecilia S. Yarur. Behavior of positive radial solutions for quasilinear elliptic equations. Proc. Amer. Math. Soc. 129 (2001) 381-388. MR 1800231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. Cominetti and O. Alemany. Steepest descent evolution equations: asymptotic behavior of solutions and rate of convergence. Trans. Amer. Math. Soc. 351 (1999) 4847-4860. MR 1675174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Shair Ahmad. Extinction of species in nonautonomous Lotka-Volterra systems. Proc. Amer. Math. Soc. 127 (1999) 2905-2910. MR 1636914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Horst R. Thieme. Uniform weak implies uniform strong persistence for non-autonomous semiflows. Proc. Amer. Math. Soc. 127 (1999) 2395-2403. MR 1622989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Wenxian Shen and Yingfei Yi. Almost automorphic and almost periodic dynamics in skew-product semiflows. Memoirs of the AMS 136 (1998) MR 1445493.
Book volume table of contents   

[24] Jose Miguel Alonso. Optimal intervals of stability of a forced oscillator . Proc. Amer. Math. Soc. 123 (1995) 2031-2040. MR 1301005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Konstantin Mischaikow, Hal Smith and Horst R. Thieme. Asymptotically autonomous semiflows: chain recurrence and Lyapunov functions . Trans. Amer. Math. Soc. 347 (1995) 1669-1685. MR 1290727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Nobuyuki Kato. A principle of linearized stability for nonlinear evolution equations . Trans. Amer. Math. Soc. 347 (1995) 2851-2868. MR 1290722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yu. Latushkin and S. Montgomery-Smith. Lyapunov theorems for Banach spaces . Bull. Amer. Math. Soc. 31 (1994) 44-49. MR 1249356.
Abstract, references, and article information   
View Article: PDF

[28] Nguyen Van Minh. Semigroups and stability of nonautonomous differential equations in Banach spaces . Trans. Amer. Math. Soc. 345 (1994) 223-241. MR 1242785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert L. Pego. Stabilization in a gradient system with a conservation law . Proc. Amer. Math. Soc. 114 (1992) 1017-1024. MR 1086340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ji Fa Jiang. A note on a global stability theorem of M. W. Hirsch . Proc. Amer. Math. Soc. 112 (1991) 803-806. MR 1043411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2